# SDR UALA2010032901029

- Difficulty date: March 27, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 34,964 hours, 7,716 cycles
- Engine: Pwa PW4077
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Actuator
- Part number: R53653
- Part serial: 41
- Condition: Faulty
- Location: Apu Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DOOR APU INLET DOOR IS NOT IN COMMANDED POSITION.  STATUS  REPLACED APU CONTROLLER.  FOUND MAINT MESSAGES 149-18801, 49-14120, 49 -14110, 49-17001, 49-12990 AND FAULT CODE 49600100 ON SEVERAL LEGS, APU INLET DOOR INDICATIONS NORMAL AS SHOWN ON EICAS MAINT PAGES, STARTED APU THREE TIMES AND RUN PACKS AND ELECTRICAL, ALL WERE NORMAL.  RE-OPENED BY OPBLM ON 28MAR10 FOR: HIT AGAIN AT DEPARTURE.   REF: FIM 49-10 & PERFORMED TASK 804 FOR FAULT CODE 49-17001 & ASSOCIATED FAULT 49-14120. APU INLET DOOR ACTUATOR REPLACED. SUSPECT INTERMITTENT. CYCLED DOOR 8 TIMES, STARTED APU FOUR TIMES.
